MathSciNet Relay Station
MathSciNet bibliographic data
MR761308 11G18 (11F70 11G40 22E50)
Kottwitz, Robert E. Shimura varieties and twisted orbital integrals. Math. Ann. 269 (1984), no. 3, 287–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement